# SDR SWAA950201

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK, FOUND A .3750 INCH CRACK AT UPPER RADIUS OF HINGE CUTOUT ON FUSELAGE AFT ENTRY DOOR CUTOUT. REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
